# SDR SWAA2016063053357

- Difficulty date: June 28, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 35,185 hours, 20,718 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6567798
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL WING CENTER SECTION REAR SPAR CRACKED AT BS 663, RBL 42, 15" ABOVE LOWER EDGE.  REPAIRED SPAR PER EA.
